# SDR CALA2016030300142

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 27,446 hours, 9,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032D717020
- Part serial: 116571
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROWS 23 - 31 INOPERATIVE.  REPLACED LT MID-SECTION BATTERY SUPPLY & BATTERY AT STATION 727 IAW MM 33-51-06 & TESTED OK.
